Complutense University Library

On 2-abelian (n-5)-filiform Lie algebras


Campoamor Stursberg, Otto Ruttwig and Ancochea Bermúdez, José María (2001) On 2-abelian (n-5)-filiform Lie algebras. Communications in Algebra, 29 (7). pp. 3199-3222. ISSN 0092-7872

[img] PDF
Restringido a Repository staff only hasta 2020.


Official URL:


We classify the (n − 5)-filiform Lie algebras which have the additional property of a non-abelian derived subalgebra. Moreover we show that if a (n − 5)-filiform Lie algebra is characteristically nilpotent, then it must be 2-abelian.

Item Type:Article
Uncontrolled Keywords:Filiform Lie algebra; nilpotent Lie algebra; derivation; characteristically, Solvable, nilpotent Lie algebras, Structure theory of Lie algebras, Automorphisms and other operators on Lie algebras nilpotent algebra
Subjects:Sciences > Mathematics > Algebra
ID Code:14866

1. Ancochea, J.M. On The Rigidity of Solvable Lie Algebras, ASI NATO

Serie C247 (1986), 4037445.

2. Ancochea, J.M.; Campoamor, O.R. On Lie Algebras whose Nilradical

is (np)-filiform. Communications in Algebra (to appear).by [ ] at 02:58 16 March 2012


3. Bratzlavsky, F. Sur les Alge`bres Admettant Un Tore Des De´rivations

Donne´ . J. of Algebra 1974, 30, 3057316.

4. Cabezas, J.M.; Go´ mez, J.R.; Jime´nez-Mercha´ n, A. A Family of

p-filiform Lie Algebras, Algebra and Operator Theory. Proceedings of

the Colloquium in Tashkent 1997, 937102.

5. Carles, R. Sur Les Alge`bres De Lie Caracte´ristiquement Nilpotentes;

Preprint Univ.: Poitiers, 1984.

6. Cerezo, A. Les alge`bres De Lie Nilpotentes Re´ eles Et Complexes De

Dimension 6. Publ. Univ. Nice 1983, 27.

7. Dixmier, J.; Lister, W.G. Derivations of Nilpotent Lie Algebras. Proc.

Amer. Math. Soc. 1957, 8, 1557158.

8. Dixmier, J. Cohomologie Des Alge`bres De Lie Nilpotentes. Acta Sci.

Mat. Szeged 1955, 16, 2467250.

9. Dyer, J.L. A Nilpotent Lie Algebra with Unipotent Automorphism

Group. Bull. Amer. Math. Soc. 1970, 52756.

10. Favre, G. Une Alge`bre De Lie Caracte´ristiquement Nilpotente De

Dimension 7. C. R. A. Sci. Paris 1972, 274, 133871339.

11. Favre, G. Syste`me Des Poids Sur Une Alge`bre De Lie Nilpotente.

Manuscripta Math. 1973, 9, 53790.

12. Go´ mez, J.R.; Goze, M.; Khakimdjanov, Yu.B. On the k-Abelian

Filiform Lie Algebras. Communications in Algebra 1997, 25 (2),


13. Goze, M. Perturbations Sur Une Varie´te´ Alge´brique: Application a`

l’e´tude de la Varie´ te´ Des Lois d’alge`bre de Lie sur Cn, C. R. A. Sci.

Paris 1982, 295, 5837586.

14. Goze, M. E´ tude Locale de la Varie´ te´ des lois d’alge`bres de Lie. The` se,

1982, Mulhouse.

15. Goze. M. Crite`res Cohomologiques Pour la Rigidite´ de lois Algebriques.

Bull. Soc. Math. Belgique, 1991, XLIII 33742.

16. Goze,M.; Khakimdjanov, Yu.B. Sur les Alge`bres de Lie Admettant un

Tore de De´rivations. Manuscripta Math. 1994, 84, 1157124.

17. Goze, M.; Khakimdjanov, Yu.B. Alge`bres de Lie nilpotentes; Kluwer

Acad. Press: 1996.

18. Grunewald, F. O’Halloran, J. Varieties of Nilpotent Lie Algebras of

Dimensions Less Than Six. J. of Algebra 1990, 18 (10), 3157325.

19. Jacobson, N. A Note on Automorphisms and Derivations of Lie

Algebras. Proc. Amer. Math. Soc. 1955, 6, 2817283.

20. Khakimdjanov, Yu.B. Characteristically Nilpotent Lie Algebras.

Math. USSR Sbornik 1991, 70 (1).

21. Leger, O.; Toˆgoˆ . S. Characteristically Nilpotent Lie Algebras. Duke

Math. J. 1959, 26, 6237628.22. Leger, G.; Luks, E. On Derivations and Holomorphs of Nilpotent Lie

Algebras. Nagoya Math. J. 1971, 44, 39750.

23. Leger, G.; Luks. E. On a Duality for Metabelian Lie algebras.

J. of Algebra 1972, 21, 2667270.

24. Luks, E. What is the Typical Nilpotent Lie Algebra, in Computers in

Nonassociative Rings and Algebras; Academic Press: 1977.

25. Morozov, V.V. Classification des Alge`bres de Lie Nilpotentes de

Dimension 6, Izv. Vyssh. Ucheb. Zar 1958, 4, 1617171.

26. Mostov, G.D. Fully Reductible Subgroups of Algebraic Groups.

Amer. J. Math. 1956, 78.

27. Seeley, C. Some Nilpotent Lie Algebras of Even Dimension. Bull.

Austral. Math. Soc. 1992, 45, 71777.

28. Toˆgoˆ , S. On the Derivation Algebras of Lie Algebras. Canadian

J. Math. 1961, 13 (2), 2017216.

29. Toˆgoˆ , S. Outer Derivations of Lie Algebras. Trans. Amer. Math. Soc.

1967, 128, 2647276.

30. Vergne, M. Varie´te´ des Alge`bres de Lie Nilpotentes, The´ se. Paris 1966.

31. Vergne, M. Cohomologie des Alge`bres de Lie Nilpotentes. Application

a` l’e´tude de la Varle´te´ des Aige`bres de Lie Nilpotentes. Bull. Soc.

Math. France 1970, 98, 817116.

32. Yamaguchi, S. Derivations and Affine Structures of Some Nilpotent

Lie Algebras. Mem. Fac. Sci Kyushu Univ. Ser. 1980, A 34, 1517170.

Deposited On:19 Apr 2012 08:18
Last Modified:06 Feb 2014 10:11

Repository Staff Only: item control page